Our Schedule
Copyright  © 2014 Thomas Training Consultants














































































































    The American Heart Association strongly promotes knowledge and proficiency in all AHA courses and has
    developed instructional materials for this purpose.  Use of these materials in an educational course does not
    represent course sponsorship by the AHA. Any fees charged for such a course, except for a portion of fees
    needed for AHA course materials, do not represent income to the AHA.
.
Offering professional workforce training solutions since 1997.
Schedule is updated frequently - * Please refresh this page to see the most current class schedule. *
Click here to register for a class
JULY 2019
Wednesday
July 10, 2019
9:00 AM - 12:00 PM
CPR / AED
(CLASS IS FULL)
Room 220A
 
Wednesday
July 10, 2019
12:00 PM - 3:00 PM
First Aid
Room 220A
 
Saturday
July 13, 2019
9:00 AM - 12:00 PM
9:00 AM - 3:00 PM
Child Abuse Prevention
Auditorium
3 Hr refresher course
6 Hr initial course
Saturday
July 13, 2019
11:00 AM - 2:00 PM
CPR / AED
Room 220A
 
Tuesday
July 16, 2019
5:00 PM - 8:00 PM
Communicable Diseases
(3 hour re-certs only)
Auditorium
 
Tuesday
July 16, 2019
5:30 PM - 8:30 PM
CPR / AED
Room 220A
 
Saturday
July 20, 2019
9:00 AM - 12:00 PM
CPR / AED
(CLASS IS FULL)
Room 220A
 
Saturday
July 20, 2019
12:00 PM - 3:00 PM
First Aid
Room 220A
 
Monday
July 29, 2019
5:00 PM - 9:00 PM
BLS CPR
(CLASS IS FULL)
Room 220A
For Healthcare
Providers ONLY
Tuesday
July 30, 2019
5:00 PM - 9:00 PM
BLS CPR
(CLASS IS FULL)
Room 220A
For Healthcare
Providers ONLY
Wednesday
July 31, 2019
5:00 PM - 9:00 PM
BLS CPR
(CLASS IS FULL)
Room 220A
For Healthcare
Providers ONLY
Wednesday
July 31, 2019
5:30 PM - 8:30 PM
First Aid
Auditorium
 
Click here to register for a class
AUGUST 2019
Thursday
August 1, 2019
9:00 AM - 12:00 PM
CPR / AED
(CLASS IS FULL)
On site training
(Youngstown)
 
Friday
August 2, 2019
9:00 AM - 12:00 PM
CPR / AED
Room 220A
 
Saturday
August 3, 2019
9:00 AM - 12:30 PM
BLS CPR
(CLASS IS FULL)
Room 220A
For Healthcare
Providers ONLY
Tuesday
August 6, 2019
6:00 PM - 8:30 PM
CPR / AED
Room 220A
 
Wednesday
August 7, 2019
9:00 AM - 12:30 PM
BLS CPR
(CLASS IS FULL)
Room 220A
For Healthcare
Providers ONLY
Tuesday
August 13, 2019
9:00 AM - 12:00 PM
Communicable Diseases
(CLASS IS FULL)
On site training
(Youngstown)
 
Wednesday
August 14, 2019
8:30 AM - 2:30 PM
CPR / AED & First Aid
(CLASS IS FULL)
On site training
(Warren)
 
Thursday
August 15, 2019
9:00 AM - 12:00 PM
CPR / AED
(CLASS IS FULL)
On site training
(Youngstown)
 
Friday
August 16, 2019
1:00 PM - 4:00 PM
CPR / AED
(CLASS IS FULL)
On site training
(W
arren)
 
Monday
August 19, 2019
12:30 PM - 3:30 PM
CPR / AED
(CLASS IS FULL)
Auditorium
 
Monday
August 19, 2019
5:30 PM - 8:30 PM
BLS CPR Renewal
Room 220A
For Healthcare
Providers ONLY
Wednesday
August 21, 2019
8:00 AM - 11:30 PM
First Aid
(CLASS IS FULL)
Auditorium
 
Wednesday
August 21, 2019
12:30 PM - 3:00 PM
CPR / AED
(CLASS IS FULL)
Auditorium
 
Wednesday
August 21, 2019
5:00 PM - 8:30 PM
BLS CPR
(CLASS IS FULL)
Room 220A
For Healthcare
Providers ONLY
Friday
August
23, 2019
9:00 AM - 12:30 PM
BLS CPR
(CLASS IS FULL)
Room 220A
For Healthcare
Providers ONLY
Saturday
August 2
4, 2019
9:00 AM - 12:00 PM
9:00 AM - 3:00 PM
Communicable Diseases
Auditorium
3 Hr refresher course
6 Hr initial course
Saturday
August 24, 2019
10:00 AM - 1:00 PM
CPR / AED
Room 220A
 
Wednesday
August 2
8, 2019
5:00 PM - 8:00 PM
BLS CPR Renewal
Room 220A
For Healthcare
Providers ONLY
Saturday
August
31, 2019
9:00 AM - 12:00 PM
CPR / AED
Room 220A
 
Saturday
August 31, 2019
12:00 AM - 3:00 PM
First Aid
Room 220A
 
 
                           Replacement of Training Forms and/or Cards
    We strongly encourage participants to make copies of their training forms for their personal records.  
    Please note that we do not keep copies of the original forms, but we can  reissue forms and / or cards
    for a fee of $25 per item.

    To request a replacement form or card, please email us your name, the class you took, and the date
    of  the class.  After verifying attendance, we will provide a new form or card that you can pick up at
    our  office.  We do not mail the replacement cards or forms - you must schedule a time to pick them
    up at our  office.  
Please note:
Anyone arriving more than 10 minutes late to a class will need to reschedule.
Thomas Training Consultants
Copyright  © 2019 Thomas Training Consultants